A geometric consistency theorem for a symbolic perturbation scheme

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In a previous paper, we introduced a generic solution to the problem of data degeneracy in geometric algorithms. The scheme is simple to use: algorithms qualifying under our requirements just have to use a prescribed blackbox for polynomial evaluation in order to achieve a symbolic perturbation of data. In this paper, we introduce the concept of an infinitesimal perturbation and show that our method is consistent relative to such perturbations.

Original languageEnglish (US)
Title of host publicationProceedings of the 4th Annual Symposium on Computational Geometry, SCG 1988
PublisherAssociation for Computing Machinery, Inc
Pages134-142
Number of pages9
ISBN (Electronic)0897912705, 9780897912709
DOIs
StatePublished - Jan 6 1988
Event4th Annual Symposium on Computational Geometry, SCG 1988 - Urbana-Champaign, United States
Duration: Jun 6 1988Jun 8 1988

Publication series

NameProceedings of the 4th Annual Symposium on Computational Geometry, SCG 1988

Other

Other4th Annual Symposium on Computational Geometry, SCG 1988
CountryUnited States
CityUrbana-Champaign
Period6/6/886/8/88

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'A geometric consistency theorem for a symbolic perturbation scheme'. Together they form a unique fingerprint.

Cite this